MathSciNet Relay Station
MathSciNet bibliographic data
MR613791 32G05 (14J15 32G10)
Laufer, Henry B. Lifting cycles to deformations of two-dimensional pseudoconvex manifolds. Trans. Amer. Math. Soc. 266 (1981), no. 1, 183–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement